MathSciNet Relay Station
MathSciNet bibliographic data
MR1974395 20C30
Chuang, Joseph; Tan, Kai Meng Filtrations in Rouquier blocks of symmetric groups and Schur algebras. Proc. London Math. Soc. (3) 86 (2003), no. 3, 685–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement